| Catalog Number |
SDH25A |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unk.The lot/batch was not provided; therefore, a manufacturing record evaluation could not be performed.Attempts are being made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that during the resection of gastric cancer surgery, after fired, noted some staples malformed.Changed to new one to complete surgery.There was no patient consequence reported.No additional information can be provided.